# SDR SWAA2022031656868

- Difficulty date: September 9, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 40,679 hours, 23,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FOUND CORROSION IN FWD CARGO COMPARTMENT FLOOR Z-CHANNEL R/H AT S-26R FROM STA 492.4 TO STA 500A [MARKED WITH RED DOT 26-032] / REMOVED & REPLACED 'Z' CHANNEL FLOOR SUPPORT AT FWD CARGO COMPT BETWEEN STA 492 THRU STA 500 A AND S-26R AS PER BOEING DRAW ; # 143A8126-50 AND B737-7 SRM 51-40-02-0G-0 .
